An existence theorem of the Leray-Schauder type for four-point boundary value problems

Irena Rachůnková

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1991)

  • Volume: 30, Issue: 1, page 49-59
  • ISSN: 0231-9721

How to cite

top

Rachůnková, Irena. "An existence theorem of the Leray-Schauder type for four-point boundary value problems." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 30.1 (1991): 49-59. <http://eudml.org/doc/23545>.

@article{Rachůnková1991,
author = {Rachůnková, Irena},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {four-point boundary value problems; resonance; Carathéodory conditions; Fredholm mapping of index zero; -compact mapping; Brouwer degree; Leray-Schauder type},
language = {eng},
number = {1},
pages = {49-59},
publisher = {Palacký University Olomouc},
title = {An existence theorem of the Leray-Schauder type for four-point boundary value problems},
url = {http://eudml.org/doc/23545},
volume = {30},
year = {1991},
}

TY - JOUR
AU - Rachůnková, Irena
TI - An existence theorem of the Leray-Schauder type for four-point boundary value problems
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1991
PB - Palacký University Olomouc
VL - 30
IS - 1
SP - 49
EP - 59
LA - eng
KW - four-point boundary value problems; resonance; Carathéodory conditions; Fredholm mapping of index zero; -compact mapping; Brouwer degree; Leray-Schauder type
UR - http://eudml.org/doc/23545
ER -

References

top
  1. Gaines R.E., Mawhin J.L., Coincidence Degree and Nonlinear Differential Equations, Springer Verlag, Berlin-Heidelberg-New York, 1977. (1977) Zbl0339.47031MR0637067
  2. Mawhin J.L., Topological Degree Methods in Nonlinear Boundary Value Problems, Providence, R.I., 1979. (1979) Zbl0414.34025MR0525202
  3. Rachůnková I., A four-point problem for differential equations of the second order, Arch. Math. (Brno), Vol. 25, 4 (1989). (1989) Zbl0715.34033MR1188062
  4. Rachůnková I., Existence and uniqueness of solutions of four-point boundary value problems for second order differential equations, Czech. Math. J. 39 (114)(1989), 692-700. (1989) Zbl0695.34016MR1018005
  5. Rachůnková I., On a certain four-point problem, (to appeaг). Zbl0957.34018

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.